# SDR USAA010059

- Difficulty date: January 22, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 24 INCHES, STATION 312, LBL 12 TO RBL 12.  CORROSION LEVEL 2 C53-107-01.  SPLICED IN NEW T-CAP SECTION PER TR 53-10-13.  (M)
